# SDR UALA2011062903210

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,502 hours, 21,404 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DUCT PRESSURES SPLIT DURING TAKEOFF OR CLIMB.  ISOLATION VALVE CLOSED & BLEED SWITCH SELECTED ON.  RECORDED DUCT PRESSURES.  LEFT-42 RIGHT-36.  REPLACED OVERTEMP STRUT BLEED SENSOR PER MM.  OPS CHECKED GOOD.
